# SDR CA140604004

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Failed
- Location: Water/Waste
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

(CAN) GROUND CREW STATING THAT UPON SELECTING PURGE ON THE POTABLE WATER SYSTEM THE WIRING GOING TO THE SWITCH WAS MELTED AND GLOWING.  THE CB FOR THE WATER SYS DIDN`T TRIP HE HAD TO POWER DOWN THE ACFT.  THE CUSTOMER REMOVED THE WIRING FROM THE ACFT AND A NEW WATER SYSTEM CONTROLLER WAS ORDERED.  BURNED WIRES AND REMOVED WATER SYSTEM UNIT WILL BE INVESTIGATED FURTHER.
